Sobolev estimates and duality for ∂ on domains in CPn

Siqi Fu, Mei Chi Shaw

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We study L2 and Sobolev estimates for solutions of the Cauchy-Riemann equation on pseudoconvex and pseudocon-cave domains in CPn . We also formulate the weak and strong extensions of the ∂ equation in Sobolev spaces and study their dual problems.

Original languageEnglish (US)
Pages (from-to)503-529
Number of pages27
JournalPure and Applied Mathematics Quarterly
Issue number2
StatePublished - 2022

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Complex projective spaces
  • the Cauchy-Riemann op-erator


Dive into the research topics of 'Sobolev estimates and duality for ∂ on domains in CPn'. Together they form a unique fingerprint.

Cite this